MathSciNet Relay Station
MathSciNet bibliographic data
MR1172623 53C50 (53C22 53C30)
Duncan, Della C.; Ihrig, Edwin C. Flat pseudo-Riemannian manifolds with a nilpotent transitive group of isometries. Ann. Global Anal. Geom. 10 (1992), no. 1, 87–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement